# SDR AALA202111233106

- Difficulty date: November 17, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 22,213 hours, 10,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 9C EMERGENCY LIGHT IS WRONG COLOR. **SUPPLEMENTAL REPORT FOR AALA202111193106: REMOVED AND REPLACED 9C EMERGENCY LIGHT COVER PER AMM 33-50-00.** (CLOSED)
